Alert archive / Maine / Flash Flood Warnings in 2006
Flash Flood Warning 5, NWS Caribou, ME
NWS Caribou, ME issued this flash flood warning at Jul 10, 2006, 3:59 PM EDT for Penobscot County, Maine. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2006, 3:59 PM EDT (19:59 UTC)
- Expired
- Jul 10, 2006, 7:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Caribou, ME
- Area
- Counties, with a storm outline in the text
County Penobscot County, ME
The radar
The Caribou radar (KCBW), 101 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 8.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCAR 102004
FFWCAR
MEC019-102300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
359 PM EDT MON JUL 10 2006
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
* UNTIL 700 PM EDT
* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR BANGOR...MOVING SOUTHEAST
AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BREWER...VEAZIE...ORONO...OLD TOWN...HOWLAND...MILLINOCKET...
LINCOLN...EAST MILLINOCKET...MEDWAY...MOOSEHORN CROSSING...SHIN
POND...PATTEN AND SPRINGFIELD
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4523 6830 4511 6827 4510 6838 4498 6850
4477 6844 4467 6875 4465 6918 4507 6934
4514 6886 4523 6886 4525 6877 4552 6884
4552 6895 4566 6894 4569 6881 4639 6880
4638 6844 4559 6844 4563 6805 4527 6795
$$4 follow-up statements
000
WGUS71 KCAR 102016
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
409 PM EDT MON JUL 10 2006
MEC019-102300-
PENOBSCOT ME-
409 PM EDT MON JUL 10 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
PENOBSCOT COUNTY...
AT 330 PM EDT...A TRAINED WEATHER SPOTTER REPORTED A THUNDERSTORM
PRODUCING FLASH FLOODING IN BANGOR ON STILLWATER AVENUE NEAR I-95.
THIS STORM WAS WAS MOVING SOUTHEAST AT 15 MPH.
EXCESSIVE RUNOFF FROM THIS HEAVY RAINFALL WILL CONTINUE TO CAUSE
FLOODING OF URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL
AS OTHER POOR DRAINAGE AREAS AND LOW LYING SPOTS. SMALL CREEKS AND
STREAMS IN THE AREA...ESPECIALLY NORTH OF BANGOR ALONG THE
KENDUSKEAG STREAM...WILL EXPERIENCE RAPID RISES AND FLOODING AS WELL.
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. TURN
AROUND...DONT DROWN
LAT...LON 4523 6830 4511 6827 4510 6838 4498 6850
4477 6844 4467 6875 4465 6918 4507 6934
4514 6886 4523 6886 4525 6877 4552 6884
4552 6895 4566 6894 4569 6881 4639 6880
4638 6844 4559 6844 4563 6805 4527 6795
$$
MAT000
WGUS71 KCAR 102125
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
518 PM EDT MON JUL 10 2006
MEC019-102300-
PENOBSCOT ME-
518 PM EDT MON JUL 10 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
PENOBSCOT COUNTY...
AT 230 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED MAXFIELD
ROAD IN HOWLAND HAD BEEN WASHED OUT BY FLASH FLOODING. URBAN
FLOODING IN THE BANGOR AREA WAS ALSO REPORTED.
ADDITIONAL RAINFALL AMOUNTS OF ONE-HALF TO THREE-QUARTERS OF AN INCH
ARE POSSIBLE IN THE WARNED AREA...ESPECIALLY SOUTH OF I-95 FROM
NEWPORT TO BANGOR.
AS OF 520 PM EDT...MOST OF THE FLOOD PRODUCING STORMS HAD
DISSIPATED...BUT THE RUNOFF FROM THESE STORMS IS STILL CAUSING
FLOODING IN THE REGION. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS
ALONG THE BANKS OF BROOKS...STREAMS AND OTHER LOW LYING AREAS ARE
SUBJECT TO FLOODING.
LAT...LON 4523 6830 4511 6827 4510 6838 4498 6850
4477 6844 4467 6875 4465 6918 4507 6934
4514 6886 4523 6886 4525 6877 4552 6884
4552 6895 4566 6894 4569 6881 4639 6880
4638 6844 4559 6844 4563 6805 4527 6795
$$
MAT000
WGUS71 KCAR 102217
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
613 PM EDT MON JUL 10 2006
MEC019-102300-
PENOBSCOT ME-
613 PM EDT MON JUL 10 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
PENOBSCOT COUNTY...
AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR
SOUTHWESTERN-MOST PENOBSCOT COUNTY...SOUTH OF PLYMOUTH. THE RUNOFF
FROM THIS STORM WILL CAUSE A RAPID RISE ON MARTIN STREAM NEAR
NEWPORT.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
BROOKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF BROOKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 4523 6830 4511 6827 4510 6838 4498 6850
4477 6844 4467 6875 4465 6918 4507 6934
4514 6886 4523 6886 4525 6877 4552 6884
4552 6895 4566 6894 4569 6881 4639 6880
4638 6844 4559 6844 4563 6805 4527 6795
$$
MAT000
WGUS71 KCAR 102308
FFSCAR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
705 PM EDT MON JUL 10 2006
MEC019-102315-
PENOBSCOT ME-
705 PM EDT MON JUL 10 2006
...THE FLASH FLOOD WARNING HAS EXPIRED FOR PENOBSCOT COUNTY...
PRECIPITATION HAS DISSIPATED OVER THE MAJORITY OF PENOBSCOT
COUNTY...WITH THE EXCEPTION OF THE EXTREME SOUTHERN SECTION...WHERE
A FLOOD STATEMENT REMAINS IN EFFECT.
FLOODING WAS REPORTED ON MAXFIELD ROAD IN HOWLAND AND ON STILLWATER
AVENUE AT I-95 IN BANGOR.
LAT...LON 4523 6830 4511 6827 4510 6838 4498 6850
4477 6844 4467 6875 4465 6918 4507 6934
4514 6886 4523 6886 4525 6877 4552 6884
4552 6895 4566 6894 4569 6881 4639 6880
4638 6844 4559 6844 4563 6805 4527 6795
$$
MATWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 2:56 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 10, 2:56 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 256 PM EDT MON JUL 10 2006 .SYNOPSIS...SCATTERED SHOWERS AND THUNDERSTORMS WILL SLOWLY DISSIPATE THIS EVENING WITH AREAS OF FOG DEVELOPING AFTER MIDNIGHT. A COLD FRONT WILL APPROACH FROM THE NORTHWEST AND SLOWLY CROSS THE STATE TUESDAY EVENING WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS FOR TOMORROW. HIGH PRESSURE WILL BUILD ACROSS THE REGION FROM THE WEST ON WEDNESDAY AND REMAIN THROUGH THURSDAY. && .SHORT TERM /TODAY THROUGH THURSDAY... THUNDERSTORMS WITH SEVERE HAIL AND WIND WILL SLOWLY DISSIPATE THIS EVENING WITH THE LOSS OF HEATING. EXPECT DEBRIS CLOUDS TO COVER MOST OF THE STATE THE REMAINDER OF TONIGHT. UPPER TROUGH CURRENTLY OVER THE GREAT LAKES WILL ROTATE ACROSS NEW ENGLAND WITH ANOTHER ROUND OF THUNDERSTORMS TUESDAY AFTERNOON INTO THE EVENING HOURS. SEVERE INDICES INDICATE POSSIBLE SEVERE STORMS WITH HAIL AND GUSTY WINDS TUESDAY AFTERNOON. COLD FRONT WILL SLOWLY CROSS THE STATE TUESDAY NIGHT AND THEN OFFSHORE BY EARLY WEDNESDAY MORNING PROVIDING PLEASANT DAY FOR MOST OF WEDNESDAY INTO THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... USED HPC GRIDS THIS GO AROUND PRETTY MUCH AS IS DUE TO SVR WX GOING ON. LOOKS LIKE THE GFS/GEM & EURO GUIDANCE A GOOD BLEND TO THIS EXTENDED PACKAGE. AN AREA OF LOW PRESSURE IS PROGGED TO MOVE OUT OF THE GREAT LAKES REGION ACROSS SOUTHERN MAINE ON LATE THURSDAY INTO THURSDAY NIGHT. LOOKS LIKE THE BEST RAFL WILL OCCUR ACROSS DOWNEAST AND COASTAL AREAS. DID BRING CHC POPS AS FAR N AS NRN WASHINGTON COUNTY AND THEN TAILORED THEM OFF BY DEARLY FRIDAY AS THE LOW IS PROJECTED TO MOVE ON TO THE EAST. AFTER THAT...HIGH PRESSURE IS FCST TO RIDGE ACROSS THE REGION FROM THE SOUTHEAST STATES FRIDAY AFTERNOON INTO SATURDAY. A COLD FRONT IS PROGGED TO MOVE ACROSS LATE SATURDAY INTO SUNDAY WITH ANOTHER SHOT FOR SHOWERS AND TSTMS. TEMPERATURES THROUGH THE EXTENDED WILL BE NEAR OR EVEN ABOVE NORMAL WITH DAYTIMES TEMPERATURES RUNNING UPPER 70S TO LOWER 80S ACROSS THE N W/MID 80S DOWNEAST. && .AVIATION... VFR THROUGH MIDNIGHT HOWEVER ANY THUNDERSTORM COULD LOWER CEILINGS AND VISIBILITY INTO THE EVENING HOURS. FOG WILL DEVEL0P ACROSS THE REGION AFTER MIDNIGHT WITH POSSIBLE MVFR VISIBILITY AROUND SUNRISE. && .MARINE... SEAS HAVE DROPPED BELOW SCA CRITERIA SO HAVE DROPPED SCA WITH THIS PACKAGE. EXPECT SEAS AND WINDS TO REMAIN BELOW SCA CRITERIA FOR THE REMAINDER OF THE WEEK. USED NAM FOR WINDS AND WNAWAVE FOR SEAS BUT GENERALLY WENT A FOOT BELOW SINCE WNAWAVE VERIFYING TOO HIGH THIS AFTERNOON. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && SHORT TERM/MARINE...FOSTER LONG TERM/MARINE...HEWITT AVIATION...WOLFE
Hazardous weather outlook, Jul 10, 11:15 AM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 1115 AM EDT MON JUL 10 2006 ANZ050-MEZ001>006-010-011-015>017-029>032-111515- COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 1115 AM EDT MON JUL 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG THUNDERSTORMS WITH SOME REACHING SEVERE LIMITS WILL CONTINUE TO DEVELOP THIS AFTERNOON INTO THE EVENING HOURS. THE STRONGEST THUNDERSTORMS WILL BE ACROSS NORTHERN AND PORTIONS OF CENTRAL MAINE WHERE THE HIGHEST INSTABILITY WILL BE SITUATED. THUNDERSTORMS WILL CONTAIN HAIL...SOME AS LARGE AS NICKEL SIZE...VERY HEAVY RAINFALL AND STRONG WIND GUSTS. IN ADDITION TO THE HAIL AND WIND GUSTS...THE POTENTIAL FOR FLASH FLOODING EXISTS AS THUNDERSTORMS WILL REDEVELOP OVER THE SAME AREAS THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING AS ANOTHER UPPER LEVEL DISTURBANCE FROM THE GREAT LAKES ASSOCIATED WITH A COLD FRONT AT THE SURFACE MOVES ACROSS THE REGION. SOME THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS...HEAVY DOWNPOURS AND HAIL. SOME THUNDERSTORMS MAY REACH SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TONIGHT. AREA WEATHER SPOTTERS AND AMATEUR RADIO OPERATORS ARE URGED TO RELAY ANY FLOODING OR SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN CARIBOU. HEWITT
In the hours before
Local storm report, Jul 10, 3:10 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
310 PM EDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG SANGERVILLE 45.16N 69.36W
07/10/2006 PISCATAQUIS ME LAW ENFORCEMENT
TREES DOWN.
&&
STUREYLocal storm report, Jul 10, 3:11 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
311 PM EDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG ATKINSON 45.16N 69.08W
07/10/2006 PISCATAQUIS ME LAW ENFORCEMENT
TREES DOWN.
&&
STUREYLocal storm report, Jul 10, 3:13 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
313 PM EDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM TSTM WND DMG 5 E DEXTER 45.02N 69.19W
07/10/2006 PENOBSCOT ME PUBLIC
TREES DOWN.
&&
STUREYLocal storm report, Jul 10, 3:14 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
314 PM EDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL GLENBURN 44.91N 68.85W
07/10/2006 E0.75 INCH PENOBSCOT ME TRAINED SPOTTER
PENNY SIZE HAIL REPORTED
&&
STUREYSpecial weather statement, Jul 10, 3:30 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
330 PM EDT MON JUL 10 2006
MEZ002-102030-
AROOSTOOK COUNTY...
330 PM EDT MON JUL 10 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK COUNTY...
AT 328 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND GUSTY WINDS 12 MILES WEST OF LORING. THE STORM WAS
MOVING EAST AT 10 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 430 PM EDT INCLUDE...
STOCKHOLM...NEW SWEDEN...CONNOR
THIS STORM HAS THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
GUSTY WINDS...UP TO 35 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4703 6823 4692 6819 4694 6777 4717 6787
WOLFELocal storm report, Jul 10, 3:43 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
343 PM EDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL BANGOR 44.80N 68.78W
07/10/2006 E1.00 INCH PENOBSCOT ME PUBLIC
ONE INCH HAIL REPORTED AT BANGOR INTERNATIONAL AIRPORT
&&
STUREYThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 10:37 AM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 38 min |
| Jul 10, 11:06 AM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 39 min |
| Jul 10, 11:35 AM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 40 min |
| Jul 10, 11:42 AM EDT | Special Weather Statement | CAR | Aroostook | 93 min |
| Jul 10, 12:11 PM EDT | Special Weather Statement | CAR | 64 min | |
| Jul 10, 12:13 PM EDT | Special Weather Statement | CAR | Hancock | 107 min |
| Jul 10, 12:40 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 50 min |
| Jul 10, 12:45 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 45 min |
| Jul 10, 1:02 PM EDT | Flash Flood Warning | CAR | Penobscot | 3 hr |
| Jul 10, 1:13 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 38 min |
| Jul 10, 1:29 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 46 min |
| Jul 10, 1:37 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 38 min |
| Jul 10, 1:46 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 44 min |
| Jul 10, 2:14 PM EDT | Flash Flood Warning | CAR | Piscataquis | 3 hr |
| Jul 10, 2:18 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 42 min |
| Jul 10, 2:31 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 44 min |
| Jul 10, 2:44 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Washington | 61 min |
| Jul 10, 3:04 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 41 min |
| Jul 10, 3:22 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 38 min |
| Jul 10, 3:30 PM EDT | Special Weather Statement | CAR | 60 min | |
| Jul 10, 3:31 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 44 min |
| Jul 10, 4:38 PM EDT | Special Weather Statement | CAR | Aroostook | 97 min |
| Jul 10, 4:47 PM EDT | Special Weather Statement | CAR | Penobscot | 58 min |
| Jul 10, 5:02 PM EDT | Special Weather Statement | CAR | Waldo | 58 min |
| Jul 10, 5:22 PM EDT | Special Weather Statement | CAR | Waldo | 53 min |
| Jul 10, 6:47 PM EDT | Special Weather Statement | CAR | Waldo | 43 min |
| Jul 10, 6:53 PM EDT | Special Weather Statement | CAR | 67 min | |
| Jul 10, 7:30 PM EDT | Special Weather Statement | CAR | Hancock | 60 min |
Nearby
Flash Flood Warnings in Maine, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.